| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticmo12.6 implantable collamer lens, -15.00/+2.5/073 (sphere/cylinder/axis), into the patient's left eye (os) on (b)(6) 2024.The lens was removed on (b)(6) 2024 due to lens rotation not associated to a low vault.The lens was repositioned on 01-may-2024 but the problem was no resolved.The lens was replaced with a longer length lens and the problem was resolved.The cause of the event was unknown.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
Additional data: h3: device evaluation: the lens was returned dry, in a microcentrifuge vial, with residue/debris on product.Visual inspection found no visible damage to the lens.Dimensional verification was performed and the lens was found to be in specification.Corrected data: d4: primary unique device identifier (udi) #: (b)(4) "udi related data quality updates only" h4: device manufacture date: 20-feb-2023 claim # (b)(4).